RESPIRONICS, INC. BIPAP AUTOSV ADV, SYS ONE, 60 SRS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Back to Search Results |
| Model Number |
FR965S |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
Event or Problem Description
A bipap autosv adv, sys one device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and deteriorated foam particles were observed.Additionally, contamination was observed, and the device was scrapped.